# SDR 2006FA0001016

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N1254X
- Make and model: Cessna 550
- Aircraft serial: 0494
- Aircraft time: 9,937 hours, 2,949 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part serial: 0494
- Condition: Cracked
- Location: Rt Wing
- Part time: 9,937 hours, 2,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE NR 5 A CRACH WAS FOUND IN THE LT & RT WHEEL WELL AREA ADJACENT TO THE INSIDE CORNER OF THE OPENING AT THE WHEEL WELL. A REPAIR WAS DONE AS PER SERRIA INDUSTRIES WING SKIN REPAIR ENGINEERING REPORT NR 3521-36 AND A DER 8110-3. THIS REPAIR HAS BEEN DONE ON SEVERAL OF OUR (26) AIRCRAFT AND IS NOT UNCOMMON TO SEE IN THE FIELD. I WOULD LIKE TO SEE CESSNA TO COME OUT WITH A SB KIT FOR THIS FIX FOR US IN THE FIELD RATHER THAN HAVING TO GET DER SUPPORTON OUR OWN.
